Toric Actions on b-Symplectic Manifolds

Victor Guillemin, Eva Miranda, Ana Rita Pires, Geoffrey Scott

Research output: Contribution to journalArticlepeer-review

Abstract

We study Hamiltonian actions on b-symplectic manifolds with a focus on the effective case of half the dimension of the manifold. In particular, we prove a Delzant-type theorem that classifies these manifolds using polytopes that reside in a certain enlarged and decorated version of the dual of the Lie algebra of the torus.
Original languageEnglish
Pages (from-to)5818-5848
Number of pages31
JournalInternational Mathematics Research Notices
Volume2015
Issue number14
Early online date8 Jul 2014
DOIs
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'Toric Actions on b-Symplectic Manifolds'. Together they form a unique fingerprint.

Cite this